Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 74, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 18, 2015, 10:14 PM CDT for Lincoln County, Missouri. It took effect at Jun 18, 2015, 10:56 PM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2015, 10:14 PM CDT (03:14 UTC)
- In effect from
- Jun 18, 2015, 10:56 PM CDT
- Expired
- Jun 20, 2015, 4:39 PM CDT
- In force
- 42 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 29.33 ft at Jun 19, 2015, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
422
WGUS43 KLSX 190314
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 PM CDT THU JUN 18 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Cuivre River near Troy
.This Flood Warning is a result of recent heavy rainfall and around 1.00 inch
of precipitation forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-200314-
/O.NEW.KLSX.FL.W.0074.150619T0356Z-150620T2139Z/
/TRYM7.1.ER.150619T0356Z.150619T1200Z.150619T2139Z.NO/
1014 PM CDT THU JUN 18 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River near Troy
* until Saturday afternoon.
* At 10:00 PM Thursday the stage was 20.1 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage Thursday
evening and crestnear 23.8 feet Friday morning...then fall below flood
stage Friday afternoon.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/19 06/20 06/21 06/22 06/23
Cuivre River
Troy 21.0 20.13 23.8 16.1 11.0 9.1 8.4
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$5 follow-up statements
611
WGUS43 KLSX 190722
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
222 AM CDT FRI JUN 19 2015
...Forecast flooding changed from Minor to Moderate severity for the
following river in Missouri...
Cuivre River near
Troy
.This Flood Warning is a result of 3-4 inches of rainfall across
upstream portions of the basin earlier tonight with an additional
0.25-0.75 inches forecast today...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-200722-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2224Z/
/TRYM7.2.ER.150619T0341Z.150620T0000Z.150620T2224Z.NO/
222 AM CDT FRI JUN 19 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Cuivre River near Troy
* At 2:00 AM Friday the stage was 23.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 26.8 feet this
evening. Additional rises are possible.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Troy 21.0 23.19 25.0 25.0 15.1 10.7 9.1
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$480
WGUS83 KLSX 191059
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
559 AM CDT FRI JUN 19 2015
...The flood warning continues for the following river in
Missouri...
Cuivre River near
Troy
.This Flood Warning is a result of 3-4 inches of rainfall across
upstream portions of the basin earlier tonight with an additional
0.25-0.75 inches forecast today...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-201059-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150622T0045Z/
/TRYM7.2.ER.150619T0341Z.150620T0000Z.150621T0045Z.NO/
559 AM CDT FRI JUN 19 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until Saturday evening.
* At 5:30 AM Friday the stage was 25.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 27.5 feet this
evening. Additional rises are possible.
* Impact: At 25.0 feet...Moderate flooding begins...significant
agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Troy 21.0 24.95 25.5 25.9 15.2 10.7 9.1
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$767
WGUS43 KLSX 191712
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1212 PM CDT FRI JUN 19 2015
...Forecast flooding changed from Moderate to Major severity for the
following river in Missouri...
The Cuivre River
...Troy
...Old Monroe
.This Flood Warning is a result of 3 to 4 inches of rain overnight
and an additional 1.0 inches in the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-201712-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2253Z/
/TRYM7.3.ER.150619T0341Z.150620T0000Z.150620T2253Z.NO/
1212 PM CDT FRI JUN 19 2015
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
The Cuivre River near Troy
* At 11:30 AM Friday the stage was 28.4 feet.
* Flood stage is 21.0 feet.
* Major flooding is forecast.
* Forecast: The river will rise to near 29.2 feet by this evening.
The river will fall below flood stage tomorrow afternoon.
* Impact: At 29.0 feet...Water begins surrounding several homes along
Tobago Court in Tropicana Village Mobile Home Park in Moscow Mills.
* Impact: At 28.5 feet...Vehicle storage lot starts flooding on the
north end of Tropicana Village Mobile Home Park in Moscow Mills.
* Impact: At 28.0 feet...Near this height, MoDoT will consider
closing U.S. Highway 61 at the Cuivre River bridge north of Troy in
both directions.
* Impact: At 25.0 feet...Moderate flooding begins...significant
agricultural land is inundated.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Troy 21.0 28.42 25.9 15.5 10.7 9.1 8.5
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-201711-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-150624T1030Z/
/OMNM7.2.ER.000000T0000Z.150620T1800Z.150622T2230Z.NO/
1212 PM CDT FRI JUN 19 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Cuivre River at Old Monroe.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The 11:30 am stage was 25.8 feet.
* Forecast: The river will rise to near 28.8 feet tomorrow afternoon.
* Impact: At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact: At 28.1 feet...Dyer Road upstream from the gage begins
flooding just downstream of the new Highway 79 bridge.
* Impact: At 27.0 feet...Right bank overflows.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Old Monroe 24.0 25.8 28.5 27.0 24.6 23.4 22.4
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$348
WGUS83 KLSX 200352
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 PM CDT FRI JUN 19 2015
...The flood warning continues for the following river in
Missouri...
Cuivre River
near Troy
at Old Monroe
.This Flood Warning is a result of 4-5 inches of rainfall across upstream
portions of the basin since last evening as well as backwater from the
Mississippi River affecting Old Monroe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-210352-
/O.EXT.KLSX.FL.W.0074.000000T0000Z-150621T2109Z/
/TRYM7.3.ER.150619T0341Z.150619T2115Z.150620T2109Z.NO/
1052 PM CDT FRI JUN 19 2015
The Flood Warning continues for
The Cuivre River near Troy
* Until Saturday afternoon.
* At 10:30 PM Friday the stage was 28.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river crested near 29.4 feet earlier this afternoon and is
forecast to fall back below flood stage Saturday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Troy 21.0 28.24 25.8 14.2 10.5 9.0 8.4
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-210352-
/O.CON.KLSX.FL.W.0058.000000T0000Z-150624T1030Z/
/OMNM7.2.ER.000000T0000Z.150620T1800Z.150622T2230Z.NO/
1052 PM CDT FRI JUN 19 2015
The Flood Warning continues for
The Cuivre River at Old Monroe
* Until Monday afternoon.
* At 7:00 PM the estimated stage was 26.6 feet.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to crest near 28.8 feet Saturday
afternoon. Additional rises are possible.
* Impact: At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact: At 28.1 feet...Dyer Road upstream from the gage begins
flooding just downstream of the new Highway 79 bridge.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/20 06/21 06/22 06/23 06/24
Cuivre River
Old Monroe 24.0 E26.60 28.5 27.0 24.6 23.4 22.4
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$035
WGUS43 KLSX 201446
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT SAT JUN 20 2015
.This Flood Warning is a result of little or no precipitation in the
past 24 hours and no precipitation in the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-201516-
/O.CAN.KLSX.FL.W.0074.000000T0000Z-150621T2109Z/
/TRYM7.3.ER.150619T0341Z.150619T2115Z.150620T1427Z.NO/
946 AM CDT SAT JUN 20 2015
* At 9:30 AM Saturday the stage was 21.0 feet.
* Flood stage is 21.0 feet.
* No flooding is currently forecast.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/21 06/22 06/23 06/24 06/25
Cuivre River
Troy 21.0 20.95 14.6 10.9 9.5 8.6 8.2
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:38 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 18, 6:38 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
638 PM CDT Thu Jun 18 2015
.SHORT TERM: (Tonight through Friday Night)
Issued at 330 PM CDT Thu Jun 18 2015
TC Bill has taken a right turn and based on its current track and
pressure fall analysis should move just north of Fort Smith AR
this evening, to just south of Flippin, Arkansas (KFLP) by 12z
Friday. The most recent guidance is in good agreement that the low
will continue to track east-northeast Friday and Friday night and
the track will be a bit further south than previously progged and
slightly faster. The general consensus it the low will remain
south of the CWA moving across extreme southeast Missouri Friday
evening and near the Ohio River later Friday night. The overall
ramifications are the northward extent of heavy rainfall will be
damped southward a bit with the northern gradient through the St.
Louis region. The track also shunts the severe weather potential
to south of our area.
The overall scenario suggests that the current band of rain
centered through eastern MO will continue to shift east northeast
this evening and weaken some as the LLJ veers, and there may be a
bit of a lull in precipitation in some areas across southeast MO
this evening. Later tonight however the southerly LLJ backs with
the approach of TC Bill and this combined with the ascent with the
system in the northern and eastern quadrant, will bring another
wave of rain back into the area from the southwest. Within the
overall precipiation area there has been a lack of thunder owing
to weak instability and think that will remain the case. The lift
associated with TC Bill, system relative convergence, and the
southerly LLJ will continue to focus heavy rainfall to the
northeast and east of the east-northeastward moving circulation -
thus centered across southeast MO and southern IL. Current
thinking is another 3-5 inches within this corridor where the
threat of flash flooding will be highest. Given the faster speed
of the system, I have dropped the Flash Flood Watch for parts of
central MO for Friday night and if the fast ECMWF is correct more
adjustments and removal of counties will probably be warranted.
Glass
.LONG TERM: (Saturday through Next Thursday)
Issued at 330 PM CDT Thu Jun 18 2015
I have kept some low chance pops from southeast MO into southwest
Illinois early on Saturday morning but I really think that all the
precipitation will be to the east. Clearing skies and strong warm
advection in the wake of Bill on Saturday should lead to a good
warm-up with highs well into the 80s and lower 90s.
We will begin to see another chance of showers and thunderstorms on
Saturday night and this threat will persist through the first part
of next week, namely across the northern half of the CWA. Broad
troffing aloft from the upper MS Valley into the northeast U.S.
favors a pesky wavering west-east front and attendant threat of
showers and thunderstorms during this time frame. The uninhibited
air mass south of the front should be seasonably hot with highs in
the 90s.
Glass
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 631 PM CDT Thu Jun 18 2015
Remnants of Bill are located near Fayetteville Arkansas at this
time with spiral bands of showers and isolated thunderstorms
stretching from central Arkansas to southwest Missouri. Meanwhile,
area of rain that blanketed the CWA most of the day is diminishing
as it lifts northeast into central Illinois. Model guidance agrees
that there will be another lull in precipitation this evening
before another increase in coverage occurs overnight into Friday
morning as what is left of Bill slides just to the south of our
CWA. Have kept general trends of previous forecast with
precipitation ramping up after 05Z at St. Louis area terminals and
ceilings generally falling into the IFR category overnight. Some
minor improvement may occur tomorrow with MVFR forecast as rain
steadily marches east, exiting the terminals during the late
afternoon or early evening hours. East wind will continue.
Specifics for KSTL:
Few showers remain to the west and north of the terminal but
believe better chances of widespread rain will wait until after
05Z. Rain will overspread the area and continue for much of the
morning and early afternoon hours before tapering off as what is
left of Bill moves well south of the area. East wind will continue.
Expect IFR conditions with more steady precipitation late tonight
with a gradual improvement through the afternoon and evening hours.
CVKING
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Saturday morning FOR Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-
Madison MO-Reynolds MO-St. Charles MO-St. Francois MO-St.
Louis City MO-St. Louis MO-Ste. Genevieve MO-Warren MO-
Washington MO.
FLASH FLOOD WATCH through Friday evening FOR Boone MO-Callaway
MO-Cole MO-Moniteau MO-Montgomery MO-Osage MO.
IL...FLASH FLOOD WATCH through Saturday morning FOR Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 4:13 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 PM CDT THU JUN 18 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 PM CDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA...ESPECIALLY THE SOUTHERN HALF OF MISSOURI AND ILLINOIS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT. PLEASE REFER TO THE WATCH FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND ISOLATED THUNDERSTORMS ARE LIKELY FRIDAY AND FRIDAY NIGHT WITH POTENTIAL FOR HEAVY RAINFALL AND FLOODING THROUGH THIS PERIOD. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF THE AREA THROUGH 700 AM SATURDAY. PLEASE REFER TO THE WATCH FOR FURTHER INFORMATION. SEVERAL POINTS ON THE MERAMEC...ILLINOIS AND MISSISSIPPI RIVERS WILL BE RISING TO MAJOR FLOOD LEVELS THIS WEEKEND DUE TO THE EXPECTED RAINFALL. THERE IS A CHANCE OF THUNDERSTORMS FROM SATURDAY THROUGH TUESDAY ACROSS PORTIONS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CONTACT THE NATIONAL WEATHER SERVICE TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH AS WELL AS ANY FLOODING. GLASS
In the hours before
Local storm report, Jun 18, 4:21 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
421 PM CDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN CATAWISSA 38.42N 90.78W
06/18/2015 M2.75 INCH FRANKLIN MO TRAINED SPOTTER
24 HOUR TOTAL
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:24 PM CDT | Areal Flood Advisory | LSX | Lincoln, Montgomery, Pike, Warren | 8 hr |
| Jun 19, 1:09 AM CDT | Flash Flood Warning | LSX | Lincoln, Montgomery, Pike, Warren | 7 hr |
| Jun 19, 3:41 AM CDT | Flash Flood Warning | LSX | Crawford | 6 hr |
| Jun 19, 7:36 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 19, 7:53 AM CDT | Areal Flood Warning | LSX | Lincoln, Montgomery, Pike, Warren | 6 hr |
| Jun 19, 9:39 AM CDT | Areal Flood Warning | LSX | Crawford | 10 hr |
| Jun 19, 10:20 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 6 hr |
| Jun 19, 10:34 AM CDT | Flash Flood Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 19, 2:32 PM CDT | Flash Flood Warning | LSX | Sainte Genevieve, Saint Francois | 6 hr |
| Jun 19, 4:02 PM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Osage | 12 hr |
| Jun 19, 5:30 PM CDT | Areal Flood Warning | LSX | Washington | 11 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.